# SDR CA160129007

- Difficulty date: January 29, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 23,621 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2435 · Starter-Generator
- Part: Nut
- Condition: Loose
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 250SG114Q
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED FUEL PUMP INSPECTION, THE STARTER GENERATOR AS BEEN REMOVED TO GIVE MORE ACCESS TO THE ENGINE FUEL PUMP.  THE MECHANIC DISCOVER THAT SOME OF THE STARTER FRONT PLATE RETAINING SCREW WHERE LOOSE.  THE STARTER SHAFT HOLDING NUT WAS FOUND LOOSE TOO AND NO EVIDENCE MARK ON THE TORQUE SEAL MARK.
